# SDR SWIA20230130

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 43,236 hours, 28,045 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Not Entered
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT FADEC CAUTION MESSAGE APPEARED IN CRUISE. COMPLIED WITH QRH (FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26148679 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH FADEC IAW CRJ 700 AMM 73-21-01. PERFORMED MULTIPLE ENGINE RUNS IAW CRJ 700 AMM 71-00-00. OPS CHECKED GOOD AND NO MSG AT THIS TIME"
